Zoloft (sertraline) can couse tremors and hair loss?

Zoloft (sertraline) An SSRI commonly prescribed to treat depression and anxiety can precipitate a tremor in some cases. Anxiety can cause tremor as well, so it's important to review w/ ur doc & compare to pre-treatment baseline. Hair loss is not a side effect that is commonly associated with sertraline. If you're experiencing hair loss, report this to your MD for proper work up as sertraline is unlikely 2 b related. .

Related Questions

I am having fasciculations and tremor from zoloft (sertraline) after being on 50MG for over 10 years. I am weaning off. Will this be permanent? I am weaning slowly

Unusual. If your fasciculations and tremor are deemed due to Zoloft (sertraline), (sertraline) then this would be very unusual. It would be likely that it would resolve when you have stopped the Zoloft (sertraline). You and your prescriber can decide if you need a replacement. Read more...